NEW CONGRUENCES WITH THE GENERALIZED CATALAN NUMBERS AND HARMONIC NUMBERS


Elkhiri L., KOPARAL S. , ÖMÜR N.

BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, vol.58, no.5, pp.1079-1095, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.4134/bkms.b200359
  • Title of Journal : BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1079-1095
  • Keywords: Congruences, harmonic numbers and binomial coefficients, BERNOULLI NUMBERS, IDENTITIES

Abstract

In this paper, we give new congruences with the generalized Catalan numbers and harmonic numbers modulo p(2). One of our results is as follows: for prime number p > 3,